Lattices in quasiordered sets. (English) Zbl 0773.06002

Let \(Q\) be a quasiorder on a set \(A\). It is shown that the factor set \(A/Q\cap Q^{-1}\) ordered by the induced order is a lattice if and only if \(A\) can be equipped with two binary operations satisfying a set of identities, similar to those for lattices, and determining the quasiorder \(Q\).
Reviewer: J.Niederle (Brno)


06A06 Partial orders, general
Full Text: EuDML


[1] Chajda I., Haviar M.: Induced pseudoorders. Acta UPO, Fac. rer. nat. 100 (1991), 9-16. · Zbl 0772.04001
[2] Fried E.: Tournaments and non-associative lattices. Ann. Univ. Sci. Budapest, sectio Math. 13 (1970), 151-164. · Zbl 0224.06004
[3] Leutola K., Nieminen J.: Posets and generalized lattices. Algebra Univ. 16 (1983), 344-354. · Zbl 0514.06003
[4] Nieminen J.: On \(\chi_{\text{sub}}\)-lattices and convex substructures of lattices and semilattices. Acta Math. Hung., 44 (1984), 229-236. · Zbl 0567.06006
[5] Nieminen J.: On distributive and modular \(\chi\)-lattices. Yokohama Math. J., 31 (1983), 13-20. · Zbl 0532.06002
[6] Skala H.L.: Trellis theory. Algebra Univ. 1 (1971), 218-233. · Zbl 0242.06003
[7] Snášel V.: Theory of \(\lambda\)-lattices. Thesis, Palacký University Olomouc, 1990.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.